# SDR DALA2015102606530

- Difficulty date: October 23, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 25,000 hours, 13,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE WHEN LANDING GEAR IS DOWN AND SWITCH ARMED WORK WHEN SELECTED ON.   REPLACED POWER SUPPLY 10WL.
